RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 2, Pages 199–207 (Mi de6434)  

Ordinary Differential Equations

Nonregular pencils of differential operators in a space of vector functions

A. I. Vahabov

Daghestan State University, Makhachkala

Full text: PDF file (1122 kB)

English version:
Differential Equations, 1988, 24:2, 148–154

Bibliographic databases:
UDC: 517.927.25
Received: 16.04.1987

Citation: A. I. Vahabov, “Nonregular pencils of differential operators in a space of vector functions”, Differ. Uravn., 24:2 (1988), 199–207; Differ. Equ., 24:2 (1988), 148–154

Citation in format AMSBIB
\Bibitem{Vah88}
\by A.~I.~Vahabov
\paper Nonregular pencils of differential operators in a space of vector functions
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 2
\pages 199--207
\mathnet{http://mi.mathnet.ru/de6434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940300}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 2
\pages 148--154


Linking options:
  • http://mi.mathnet.ru/eng/de6434
  • http://mi.mathnet.ru/eng/de/v24/i2/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019